# SDR VNAA0510023

- Difficulty date: October 28, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 4,117 hours, 4,102 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED WITH FLAPS AT 20 DEGREES SELECTED TO 30 DEGREES.  THE CREW ABORTED THE APPROACH, RECONFIGURED THE AIRCRAFT, AND LANDED WITHOUT INCIDENT.  MAINTENANCE RECORDED FECU LRU & FAULT LOG CONTENTS PER THE FIM.  AN OPERATIONAL TEST OF THE FLAP SYSTEM WAS PERFORMED IAW CRJ200 AMM 27-54-00-710-801.  THE FLAP SYSTEM OPS CHECKED GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
